# SDR 22AA200900027

- Difficulty date: October 8, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N689GX
- Make and model: Boeing 757225
- Aircraft serial: 22689
- Aircraft time: 60,478 hours, 24,832 cycles
- Engine: Rroyce RB211535E4
- Engine time: 53,472 hours, 21,169 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Condition: Sheared
- Location: Gearbox
- Part time: 53,472 hours, 21,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

"L" OIL FILTER MSG OIL PRESS AND VIBRATION NORMAL 78 PSI, 0.7 N3 RESPECTIVELY, 79-21-06-01.  IN CRUISE, PRIOR TO DESCENT, LT ENGINE FAIL.  ACCOMPLISHED RB # 026248, REMOVED NR  1 ESN 30595 DUE TO RADIAL GEAR BOX SHAFT SHEARED. INSTALLED ESN 30700 IAW MM 71-00-02 (BOOTSTRAP METHOD PG 426-463 INSTRUCTIONS).
